Advertisement

Geometriae Dedicata

, Volume 181, Issue 1, pp 193–212 | Cite as

Classification of generalized Wallach spaces

  • Yu. G. Nikonorov
Original Paper

Abstract

In this paper, we present the classification of generalized Wallach spaces and discuss some related problems.

Keywords

Generalized Wallach space Compact homogeneous space  Symmetric space Automorphism of a Lie algebra Killing form Riemannian metric  Einstein metric Ricci flow 

Mathematics Subject Classification (2010)

53C30 53C35 53C44 17A36 17B40 14M17 

Notes

Acknowledgments

The project was supported in part by Grant 1452/GF4 of Ministry of Education and Sciences of the Republic of Kazakhstan for 2015-2017 (Agreement 299, February 12, 2015). The author thanks Christoph Böhm, Vicente Cortés, and Yuri Nikolayevsky for interesting discussions concerning this project. The author is grateful to the anonymous referee for helpful comments and suggestions that improved the presentation of this paper.

References

  1. 1.
    Abiev, N.A., Arvanitoyeorgos, A., Nikonorov, Yu.G, Siasos, P.: The dynamics of the Ricci flow on generalized Wallach spaces. Differ. Geom. Appl. 35(Supplement), 26–43 (2014)Google Scholar
  2. 2.
    Abiev, N.A., Arvanitoyeorgos, A., Nikonorov, Yu.G., Siasos, P.: The Ricci flow on some generalized Wallach spaces. In: Rovenski, V., Walczak, P. (eds.). Geometry and Its Applications. Springer Proceedings in Mathematics & Statistics, V. 72, Switzerland, Springer, VIII+243 p., pp. 3–37 (2014)Google Scholar
  3. 3.
    Bahturin, Y., Goze, M.: \(\mathbb{Z}_2\times \mathbb{Z}_2\)-symmetric spaces. Pacific J. Math. 236(1), 1–21 (2008)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Besse, A.L.: Einstein Manifolds. Springer, Berlin, etc., XII+510 p. (1987)Google Scholar
  5. 5.
    Böhm, C.: Homogeneous Einstein metrics and simplicial complexes. J. Differ. Geom. 67, 79–165 (2004)MathSciNetMATHGoogle Scholar
  6. 6.
    Böhm, C., Wang, M., Ziller, W.: A variational approach for compact homogeneous Einstein manifolds. Geom. Funct. Anal. 14, 681–733 (2004)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Chen, Z., Kang, Y., Liang, K.: Invariant Einstein metrics on three-locally-symmetric spaces. Commun. Anal. Geom., arXiv:1411.2694 (2014, to appear)
  8. 8.
    D’Atri, J.E., Ziller, W.: Naturally reductive metrics and Einstein metrics on compact Lie groups. Mem. Amer. Math. Soc. 215, 1–72 (1979)MathSciNetMATHGoogle Scholar
  9. 9.
    Dynkin, E.B.: Semisimple subalgebras of semisimple Lie algebras. Mat. Sb. 30(2), 349–462 (1952). (Russian); English translation in: Am. Math. Soc. Transl. Ser 2., v. 6, pp. 111–244 (1957)MathSciNetMATHGoogle Scholar
  10. 10.
    Helgason, S.: Differential geometry, Lie groups, and symmetric spaces. Pure Appl. Math. 80, Academic Press. New York, XV+628 p. (1978)Google Scholar
  11. 11.
    Horn, R.A., Johnson, C.R.: Matrix Analysis, 2nd edn, Cambridge University Press, Cambridge, XVIII+643 p. (2013)Google Scholar
  12. 12.
    Jing-Song, H., Jun, Yu.: Klein four-subgroups of Lie algebra automorphisms. Pac. J. Math. 262(2), 397–420 (2013)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Kollross, A.: Exceptional \(\mathbb{Z}_2\times \mathbb{Z}_2\)-symmetric spaces. Pac. J. Math. 242(1), 113–130 (2009)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ledger, A.J., Obata, M.: Affine and Riemannian s-manifolds. J. Differ. Geom. 2(4), 451–459 (1968)MathSciNetMATHGoogle Scholar
  15. 15.
    Lomshakov, A.M., Nikonorov, Yu.G., Firsov, E.V.: Invariant Einstein metrics on three-locally-symmetric spaces. Mat. Tr. 6(2), 80–101 (2003). (Russian); English translation. In: Siberian Adv. Math., V. 14, No. 3, P. 43–62 (2004)Google Scholar
  16. 16.
    Lutz, R.: Sur la géométrie des espaces \(\Gamma \)-symétriques. C. R. Acad.Sci. Paris Sér. I Math. 293(1), 55–58 (1981)MathSciNetMATHGoogle Scholar
  17. 17.
    Minchenko, A.N.: Semisimple subalgebras of exceptional Lie algebras. Tr. Mosk. Mat. Obs. 67, 256–293 (2006). (Russian); English translation in: Trans. Moscow Math. Soc. 2006, P. 225–259 (2006)MathSciNetMATHGoogle Scholar
  18. 18.
    Nikonorov, Yu.G.: On a class of homogeneous compact Einstein manifolds. Sib. Mat. Zhurnal 41(1), 200–205 (2000). (Russian); English translation in: Siberian Math. J., V. 41, No. 1, P. 168–172 (2000)Google Scholar
  19. 19.
    Nikonorov, Yu.G.: Invariant Einstein metrics on the Ledger-Obata spaces. Algebra I Anal. 14(3), 169–185 (2002). (Russian); English translation in: St. Petersburg Math. J., V. 14, No. 3, P. 487–497 (2003)Google Scholar
  20. 20.
    Nikonorov, Yu.G., Rodionov, E.D., Slavskii, V.V.: Geometry of homogeneous Riemannian manifolds. J. Math. Sci. (N. Y.) 146(7), 6313–6390 (2007)Google Scholar
  21. 21.
    Sánchez, C. U.: Algebraic set associated to isoparametric submanifolds. In: Gordon, C.S., Tirao, J., Vargas, J.A., Wolf J.A. (eds.). New Developments in Lie Theory and Geometry. Contemp. Math., 491, Amer. Math. Soc., Providence, RI, X+348 p., P. 37–56 (2009)Google Scholar
  22. 22.
    Wallach, N.: Compact homogeneous Riemannian manifolds with strictly positive curvature. Ann Math Second Ser 96, 277–295 (1972)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Wang, M.: Einstein metrics from symmetry and bundle constructions. In: LeBrun, C., Wang, M. (eds.). Surveys in Differential Geometry, vol. VI: Essays on Einstein manifolds. Surveys in Differential Geometry. Suppl. to J. Differential Geom. 6. Cambridge, MA: International Press, X+423 p. (1999), pp. 287–325Google Scholar
  24. 24.
    Wang, M.: Einstein metrics from symmetry and bundle constructions: a sequel. In Differential geometry. Adv. Lect. Math. (ALM). 22. International Press, Somerville, MA, pp. 253–309 (2012)Google Scholar
  25. 25.
    Wang, M., Ziller, W.: Existence and non-existence of homogeneous Einstein metrics. Invent. Math. 84, 177–194 (1986)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Wolf, J.A.: Spaces of constant curvature, 6th edn. AMS Chelsea Publishing, Providence, RI, XVIII+424 pp (2011)Google Scholar
  27. 27.
    Wolf, J.A., Gray, A.: Homogeneous spaces defined by Lie group automorphisms. I, II. J. Differ. Geom., 2, 77–114, 115–159 (1968)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Southern Mathematical Institute of Vladikavkaz Scientific Centre of the Russian Academy of SciencesVladikavkazRussia

Personalised recommendations